MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US 10MM X 6DEG X 11MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 48951106
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during plif surgery using cage, one of the cages protruded to the anterior side upon final impaction.Since the protruded cage was unable to be removed from posterior side, removal surgery is scheduled in the near future.
 
Additional Manufacturer Narrative
Device history review, complaint history review, risk assessment; the customer reported event was confirmed via email correspondence.Product is not returned, as is still implanted therefore product evaluation could not be performed.X-ray images were not provided due to hospital policy.No revision surgery has been performed and no adverse consequences has been reported.Manufacturing history review was performed and no relevant manufacturing issues were identified.Based on the information and the risk file review, it is likely that the reported protrusion of the cage is due to excessive impaction force applied during the insertion of the cage into slightly short disc space.
 
Event or Problem Description
It was reported that; during plif surgery using cage, one of the cages protruded to the anterior side upon final impaction.Since the protruded cage was unable to be removed from posteior side, removal surgery is scheduled in the near future.

Brand Name
10MM X 6DEG X 11MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7160566
Report Number3004024955-2018-00001
Device Sequence Number19279169
Product Code MAX
UDI-Device Identifier07613327117585
UDI-Public(01)07613327117585
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number48951106
Device Catalogue Number48951106
Device Lot NumberD0H5
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2017
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;